On the Fibonacci and Lucas numbers, their sums and permanents of one type of Hessenberg matrices


Creative Commons License

Yilmaz F., BOZKURT D.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.43, no.6, pp.1001-1007, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 6
  • Publication Date: 2014
  • Doi Number: 10.15672/hjms.2014437527
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1001-1007

Abstract

At this paper, we derive some relationships between permanents of one type of lower-Hessenberg matrix family and the Fibonacci and Lucas numbers and their sums.